# SDR SOKF20161128011

- Difficulty date: November 25, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N480TA
- Make and model: Airbus A319-132
- Aircraft serial: 3057
- Aircraft time: 30,102 hours, 13,477 cycles
- Engine: Iae V2524A5
- Engine time: 36,474 hours, 13,503 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067000
- Part serial: 2903
- Condition: Odor
- Location: Nr 1 Galley
- Part time: 33,698 hours, 15,406 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE AIRCRAFT RETURN TO DEPARTURE DUE TO A STRONG ODOR OF BURNING IN FWD GALLEY.   PERFORMED TSM 05-50-00-810-831-A AND FOUND THE ODOR CAME FROM FWD GALLEY NR 1 OVEN.   REMOVED AND REPLACED THE FWD GALLEY OVEN IAW AMM 25-35-19 AND OPS CHECKED IAW AMM 25-35-00-710.  OPS OK.  THE AIRCRAFT RETURN TO OPERATION.
